# SDR FDEA202111172882

- Difficulty date: November 17, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43631
- Aircraft time: 6,796 hours, 3,145 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Le Flap
- Part time: 6,796 hours, 3,145 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INBOARD MAIN FLAP LEADING EDGE WITH DELAMINATION. RH WING INBOARD MAIN FLAP LEADING EDGE WAS REPAIRED I.A.W. S.R.M. 57-53-01-2R PAG. 5   FIG.   201 TABLE 1 AND 51-70-03-0G PAG. 36 FIG. 5   REV. 81 AUG 15/2021
